# SDR DALA12002340861

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 77,757 hours, 75,127 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATOR.  RAN QRH PROCEDURE.  CREW THEN DISCHARGED BOTH BOTTLES FOR APU.  INSPECTED APU COMPARTMENT.  NO FIRE DAMAGE OR EVIDENCE FOUND.  RAN APU AND INSPECTED AREA.  ALL CHECKS GOOD.  REMOVED AND REPLACED BOTH FIRE BOTTLES.
